# SDR IPXA2014020781817

- Difficulty date: January 25, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 75,109 hours, 11,997 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892504
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E INNER BEADED DOUBLER CRACKED.  REPAIRED RT WING BEADED DOUBLER BETWEEN XOS 551-555 IAW SRM 57-40-02, REPAIR 15, FIG 203.
